# SDR UIEA2017112302284

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,370 hours, 22,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 2672
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 20AC INOP. REMOVED AND REPLACED BATTERY CHARGER REF AMM 33-51-01, OPS CHECK OK.
